# SDR UALA2012030901555

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 48,088 hours, 5,693 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG AISLE DOOR 2 FWD 2 LIGHTS INOP.  RELAMPED, OP CHECK NORMAL.
